# SDR R61A201902190256

- Difficulty date: February 19, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 40,234 hours, 24,964 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 17032701008
- Condition: Punctured
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK *** (MAJOR) RT HORIZONTAL STAB LOWER SKIN BETWEEN RIB 3 AND 4 DAMAGE WAS FOUND AT LEADING AREA. REPAIRED IAW ETD2019-170-027280. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
